# SDR 96ZZZX4728

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3941N
- Make and model: Beech 35BEECH
- Aircraft serial: D1257
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Rod
- Part number: 35825094
- Condition: Broken
- Location: Mlg
- Part time: 5,200 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF INCIDENT SHOWS THE ROD END HAD BROKEN AT THE BOLT HOLE.  THE ROD END SHOWED SIGNS OF COLD WORKING.  SUBMITTER RECOMMENDS A NDI TEST BE PERFORMED ON THIS PART OR A TIME LIFE BE PLACED ON THE PART.
